MathSciNet Relay Station
MathSciNet bibliographic data
MR2428906 (2009f:05053) 05B35 (60C05)
Wagner, David G. Negatively correlated random variables and Mason's conjecture for independent sets in matroids. Ann. Comb. 12 (2008), no. 2, 211–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement